Vol. 92, No. 2, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Monodromy and invariants of elliptic surfaces

Peter Frederick Stiller

Vol. 92 (1981), No. 2, 433–452
Abstract

The purpose of this research is to analyze and compute the monodromy representation of the Gauss Manin connection associated with an elliptic surface and to relate properties of the monodromy to geometric properties of the surface. The results utilize the general theory of elliptic surfaces due to Kodaira.

Mathematical Subject Classification 2000
Primary: 14J15
Secondary: 14D05, 32G20
Milestones
Received: 21 March 1979
Published: 1 February 1981
Authors
Peter Frederick Stiller